# SDR AALA20151025007

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,992 hours, 21,613 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR INTERRUPT DUE TO CTR FUEL NOT FEEDING.  AN EMERGENCY WAS DECLARED & THE FLIGHT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.   R & R RELAYS M09901 T0990 IAW AMM 28-20-28, OPS CHECKED NORMAL.
